Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

right, ive been on minocycline for nearly ten weeks!, around the fourth week i broke out really badly and obviously assumed that this was the initial breakout, after that the majority of my acne was inactive and the most of the problem was dry skin and red marks, i still had really small white dot spots everywhere but i assumed after it was looking so much better it would only be time til my skin settled down completely, about a week after it was looking ok things went downhill again untill thisweek, last week it was looking bad but not awful, today my skin looks terrible, theres about five or six active acne spots on my left side and about four on my right plus loads of smaller ones on each, my right side doesnt look too bad but my left is just awful! i know on here alot of people say that it can take around 10-14 weeks to see any results but tbh, looking at the state of my face today i dont believe that after all this time then over the next three weeks or so its just gonna kick in and clear me up! it doesnt make sense! surely i should have seen even a marginal improvement by now, the spots i am getting arnt getting very big, maximum size around about 3mm so im not sure wether the mino is keeping them smaller than they could be, also i do seem clearer around my chin, nose and the area around my nose but my cheeks are pretty bad, does anybody know whats happening, is it likely to just suddenly work!

plus i was worried this week so i went bak to my gp and she lowered my dose! to reduce risk of side affects!! i havent even seen results yet, im gna keep taking tow a day anyway cos ive got another months prescription that way(im on 100mg) got a prescription for 56, its just extremely frustrating, if i wanted tane id have to go through retinoids from my gp, then after 2 months of them not working, wait a month afetr im referred to a derm, then wait a month or so for tane and thats bare minimum!

anyone help!

Share this post


Link to post
Share on other sites

trust me mate, stick in! i promise you, after about 12 weeks of no improvement, my skin is suddenly as good as its ever been and im f***ing loving it. I was about 2 give up 2, ive got 3 boxes of tetralysal that i was about to start taking, but just before i did i started 2 notice a difference in my skin from the minocycline....and now its very good indeed - no active acne. DONT GIVE UP YET! and good luck...

Share this post


Link to post
Share on other sites

urghhh!!! so frustrating, nine weeks and no result, all the pms ive had say it should really work within the first week to 8 weeks!! i neeeeed accutane!! but havnt even been referred yet! itll be at least five months before i get it! then six months before it works!! urghhhhh!!!!!

Share this post


Link to post
Share on other sites

Hun I know exactly how you feel except im on doxy not mino! But it has been a month now and i am getting worse and worse everyday... and they are all on my cheeks too... my forehead and chin are clear. Funny because i NEVER breakout on my cheeks... so anyway i demanded accutane which ill be starting at the end of this month... the whole ipledge thing is gay and makes females wait a month. If I were you id get started on getting accutane... i mean even if the antibiotics work... most ppl break out after they stop taking them.. so youll have to be on them for the rest of your life... i would rather go thru hell for 5 months and then be normal like everyone else! But anyways im going to stick out my doxy thru this month.. might as well! GOOD LUCK to whatever u decide!

Share this post


Link to post
Share on other sites

right- ten weeks in, still hardly any results, im not getting many spots on my nose or chin or around them, mainly everywhere else, forhead only two spots but lots of invisible tiny pore like ones, ive had enough, tnh i dont think this is gonna work for me, im gna call my gp tomoz and request a referral (can you do that) request a referral that is? im just about to start my summer holiday, if it went well i could be on tane by the time the new term starts in september! which would be awesome!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×